# SDR MASA200600366

- Difficulty date: February 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 12,555 hours, 11,954 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0757
- Condition: Malfunctioned
- Location: Rudder
- Part time: 1 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2733 CLT.  RUDDER SYSTEM 2 FAULT.  MX REPLACED THE RUDDER 2 PRESSURE SWITCH.
